Adderall Kidney Infection
A patient with a history of Adderall kidney infection was admitted to the hospital for evaluation of symptoms and the cause of sudden death. She has been taking Adderall 30 mg twice a day for eleven months. She took twice the recommended dose for five days due to the severity of her ADHD. She also was taking carvedilol 12.5 mg and synthroid 50 mcg for her depression and anxiety. A family history of chronic liver disease was negative. She was also ruled out for -1-antitrypsin deficiency and Wilson’s disease.
The cause of this disorder is not yet known, but it is likely a bacterial one. The bacterium is known to cause a variety of symptoms, including cramps and spasms. Other symptoms can include a loss of appetite and weight. Other possible side effects of Adderall abuse include an elevated temperature and the possibility of heart failure. A doctor may recommend adding a blood pressure medication to treat the condition.
Symptoms of Adderall use include hepatocellular injury, high blood pressure, and elevated heart rate. The drug can damage the lungs and affect the functioning of the kidneys. In some cases, this condition can lead to pulmonary disease or heart failure. This is especially dangerous for those with existing heart problems. When the patient has a high blood pressure, he may experience chest pain, irregular heart rhythm, and anorexia.
Acute Adderall-related kidney infection is caused by a condition called Rhabdomyolysis. This is a disease of the blood vessels in the arms and legs that causes pain, stiffness, and muscle cramps. Symptoms include a fever, vomiting, numbness, and sensitivity to hot and cold. Furthermore, a person may develop a heart attack or a kidney failure due to elevated body temperature.
When added to excess amounts, Adderall can lead to a serious kidney infection. The drug affects the chemistry in the body that controls energy levels. It is essential to check for the signs and symptoms of an Adderall-related kidney infection. Your symptoms may include muscle cramps, tenderness, and pain. Additionally, it may lead to an increase in the level of uric acid in the blood. However, the symptoms of Rhabdomyolysis are not as serious as they might appear to be.
The medication can cause a kidney infection in people who are using it frequently. It can damage the muscles in the digestive tract and result in abdominal pain, weight loss, and anorexia. The drug can also cause brain damage, affecting many vital organs in the body. It is recommended to seek medical treatment for any Adderall-related symptoms. There are some other possible complications of the drug and its use. There are several risks with the medication, but it is generally worth the risk.
Bobby Pruett joined BestNootropics.org in 2021. As a freelance journalist, Tim has written stories for publications such as BuzzFeed and the Huffington Post. He moved to Boston in 2019, and currently covers the health stories at BestNootropics.org.